Approximation of harmonic functions of three variables by harmonic polynomials
Bergman, Stefan
Duke Math. J., Tome 33 (1966) no. 1, p. 379-387 / Harvested from Project Euclid
Publié le : 1966-06-14
Classification:  41.15,  31.11
@article{1077376392,
     author = {Bergman, Stefan},
     title = {Approximation of harmonic functions of three variables by
 harmonic polynomials},
     journal = {Duke Math. J.},
     volume = {33},
     number = {1},
     year = {1966},
     pages = { 379-387},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1077376392}
}
Bergman, Stefan. Approximation of harmonic functions of three variables by
 harmonic polynomials. Duke Math. J., Tome 33 (1966) no. 1, pp.  379-387. http://gdmltest.u-ga.fr/item/1077376392/